# SDR SWIA971906

- Difficulty date: July 31, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 498 hours, 464 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE N1 VIBRATION 2.7 MLS AT 89 PECENT AT FL 180.  RETURNED TO SLC.  REMOVED AND CLEANED RIGHT ENGINE FAN BLADES.  OPS CHECKS GOOD.
